# SDR AALA201901039011

- Difficulty date: December 30, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 13,308 hours, 4,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY DOOR SLIDE PARTIALLY OUT OF HOLDER WHEN DOOR OPENED. MAINTENANCE REPLACED R1 DOOR SLIDE PACK PER MCM 25-94-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
